MathSciNet Relay Station
MathSciNet bibliographic data
MR2961121 34A08
Tang, Bo; He, Yinnian; Wei, Leilei; Zhang, Xindong A generalized fractional sub-equation method for fractional differential equations with variable coefficients. Phys. Lett. A 376 (2012), no. 38-39, 2588–2590.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement